# SDR ASAA2013092496056

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,024 hours, 7,909 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE DISPLAYED.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE, FMC MESSAGE NO LONGER DISPLAYED.
